# SDR CA031118002

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airbus A320-212
- Aircraft time: 11,972 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2530 · Buffet/Galleys
- Part: Module
- Condition: Burned
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 3510004409
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO SMOKE/BURNING ODOR IN FWD GALLEY.  FAULT WAS DETERMINED TO BE THE NR 2 COFFEEMAKER AND WAS REMOVED.  FURTHER INVESTIGATION OF COFFEEMAKER REVEALED A LOOSE TERMINAL NUT ON POWER MODULE ASSEMBLY.  THIS CAUSED THE TERMINAL TO HEAT UP AND IN TURN MELTED/BURNED INSULATION ON TERMINAL LUG.
